# SDR HEEA0014685

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515141
- Condition: Debonded
- Location: Main Rotor
- Part time: 8,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE OF MAIN ROTOR BLADE HAS SEPARATION BEYOND LIMITS ON THE OUTBOARD END OF THE TWO INBOARD STRIPS.
